# SDR SWIA200819535

- Difficulty date: April 22, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 11,742 hours, 7,481 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Actuator
- Part number: 4120T02P03
- Part serial: APM511AE
- Condition: Leaking
- Location: Compressor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6438 - FUEL LEAK FROM RIGHT ENGINE.  REPLACED MASTER COMPRESSOR ACTUATOR PER CRJ 700 MM 75-30-03.
